About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 654294, 8 pages
http://dx.doi.org/10.1155/2014/654294
Research Article

The Normality Criteria of Meromorphic Functions Concerning Shared Fixed-Points

1School of Mathematics Science, Xinjiang Normal University, Urumqi, Xinjiang 830054, China
2School of Mathematics and Information Sciences, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 27 June 2013; Accepted 17 December 2013; Published 6 April 2014

Academic Editor: Chuanxi Qian

Copyright © 2014 Wei Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. H. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  2. X. Z. Wu and Y. Xu, “Normal families of meromorphic functions and shared values,” Monatshefte für Mathematik, vol. 165, no. 3-4, pp. 569–578, 2012. View at Publisher · View at Google Scholar · View at Scopus
  3. Q. Lu and Y. X. Gu, “Zeros of differential polynomial f(z)f(k)(z)-a and its normality,” Chinese Quarterly Journal of Mathematics, vol. 24, no. 1, pp. 75–80, 2009. View at Zentralblatt MATH · View at MathSciNet
  4. D. W. Meng and P. C. Hu, “Normality criteria of meromorphic functions sharing one value,” Journal of Mathematical Analysis and Applications, vol. 381, no. 2, pp. 724–731, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. C. Hu and D. W. Meng, “Normality criteria of meromorphic functions with multiple zeros,” Journal of Mathematical Analysis and Applications, vol. 357, no. 2, pp. 323–329, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. C. Pang and L. Zalcman, “Normality and shared values,” Arkiv för Matematik, vol. 38, no. 1, pp. 171–182, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. L. Zou and Q. D. Zhang, “On value distribution of φ(z)f(z)fk(z),” Journal of Sichuan Normal University(Natural Scinence), vol. 31, no. 6, pp. 662–666, 2008.